Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 64, NWS Tallahassee, FL

April 19, 2006Colquitt County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 19, 2006, 8:02 PM EDT for Colquitt County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2006, 8:02 PM EDT (00:02 UTC)
Expired
Apr 19, 2006, 8:45 PM EDT
In force
43 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Colquitt County, GA

What was reported inside it

TimeReportWhereRemark
Apr 19, 8:14 PM EDTHAIL 1Norman Park, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 6:34 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
167 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1184 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 200002
SVRTAE
GAC071-200045-
/O.NEW.KTAE.SV.W.0064.060420T0002Z-060420T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
802 PM EDT WED APR 19 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA

* UNTIL 845 PM EDT

* AT 759 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
NORMAN PARK...OR ABOUT 10 MILES NORTH OF MOULTRIE...AND MOVING 
SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORMAN PARK BY 815 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3133 8353 3132 8372 3133 8388 3103 8358
      3129 8351

$$

38-GODSEY
2 follow-up statements
000 
WWUS52 KTAE 200015
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
815 PM EDT WED APR 19 2006

GAC071-200045-
/O.CON.KTAE.SV.W.0064.000000T0000Z-060420T0045Z/
COLQUITT GA-
815 PM EDT WED APR 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT 
FOR COLQUITT COUNTY...

AT 810 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM 
PRODUCING QUARTER SIZE HAIL AND STRONG WINDS NEAR NORMAN PARK...OR 
ABOUT 8 MILES NORTHEAST OF MOULTRIE...MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELLENTON BY 840 PM EDT...
  REED BINGHAM STATE PARK BY 845 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3133 8353 3132 8372 3133 8388 3103 8358
      3129 8351

$$

38-GODSEY
000 
WWUS52 KTAE 200045
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
844 PM EDT WED APR 19 2006

GAC071-200054-
/O.EXP.KTAE.SV.W.0064.000000T0000Z-060420T0045Z/
COLQUITT GA-
844 PM EDT WED APR 19 2006

...THE SEVERE THUNDERSTORM WARNING FOR COLQUITT COUNTY EXPIRES AT 
845 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND EXITED THE 
WARNED AREA. HOWEVER...SCATTERED THUNDERSTORMS REMAIN IN THE AREA 
PRODUCING OCCASIONAL CLOUD TO GROUND LIGHTNING. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3133 8353 3132 8372 3133 8388 3103 8358
      3129 8351

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:00 PM EDT, 6 hours 2 minutes earlier.

Area forecast discussion, Apr 19, 2:00 PM EDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EDT WED APR 19 2006

.SYNOPSIS...SKIES CONTINUE TO BREAK OUT BEHIND THE WARM FRONT WHICH
IS SLOWLY MOVING BACK OFF TO THE NE...WITH A FRESH CU FIELD
BEGINNING TO DEVELOP IN THE MORE HUMID AIR. MOST OF THE CONVECTION
ASSOCIATED WITH THE FRONT IS STILL WELL TO THE N OF THE CWA...AND IT
IS SLIDING SE ALONG THE BOUNDARY. TEMPS HAVE BEEN A BIT SLOWER TO
RESPOND TODAY THAN ON TUE...BUT STILL EXPECT HIGHS TO APPROACH 90
DEGREES BEFORE THE DAY IS THROUGH. OVER THE COASTAL WATERS...LIGHT
WINDS AND SEAS CONTINUE.

&&

.SHORT TERM...LITTLE CHANGE TO THE FCST PACKAGE THIS PERIOD...AS
WEAK SFC RIDGING OVER THE N GULF OF MEXICO WILL HOLD THROUGH THE END
OF THE WEEK. THIS WILL ALLOW OUR UNSEASONABLY WARM AND HUMID
CONDITIONS TO PERSIST AT LEAST UNTIL THE NEXT COLD FRONT APPROACHES
FROM THE WEST BY FRIDAY NIGHT OR SATURDAY. AS AN UPDATE TO THE
EARLIER LONG TERM DISCUSSION BELOW...THE NEXT FRONTAL PASSAGE IS NOW
LOOKING INCREASINGLY CLEAN WITH EACH SUCCESSIVE RUN OF THE GFS AND
NAM. WILL NOT MAKE ANY MAJOR CHANGES AT THIS TIME...BUT EXPECT THAT
THE NEXT SHIFT CAN REDUCE PARTS OF THE EXTENDED POPS SIGNIFICANTLY.
BACK TO TONIGHT...WILL PLAN ON USING THIS EVENING WORDING ONCE AGAIN
TO ACCOUNT FOR THE ISOLATED STRONG CONVECTION WHICH IS EXPECTED TO
BE SPAWNED FROM SOUTHWARD PROPAGATING OUTFLOW BOUNDARIES. THE BEST
CHANCES FOR CONVECTION WILL BE OVER NE SECTIONS OF SW GEORGIA...BUT
CANNOT RULE OUT ISOLATED STORMS ELSEWHERE AS WELL.

&&

.LONG TERM...A COLD FRONT WILL PASS THROUGH THE CWA LATE SATURDAY.
LOOKS LIKE THIS WILL NOT BE A CLEAN FROPA...SO POPS WERE INCREASED
FOR THE EXTENDED PERIOD...THROUGH SATURDAY. ANOTHER COLD FRONT WILL
APPROACH THE AREA ON TUESDAY TO INCREASE POPS...ESPECIALLY FOR THE
NORTHERN ZONES.

&&

.MARINE...THE SUMMER DOLDRUMS WILL CONTINUE ACROSS THE COASTAL
WATERS THROUGH THE REMAINDER OF THE WEEK...WITH AN INCREASE IN WINDS
AND SEAS POSSIBLE ON SATURDAY IN ASSOCIATION WITH THE NEXT COLD
FRONT.

&&

.FIRE WEATHER...NO CONCERNS FOR THE NEXT SEVERAL DAYS...AS DEWPOINTS
REMAIN IN THE MID 60S.

&&

.AVIATION...EXPECT VFR CIGS THIS AFTN OVER INLAND TAF SITES. ISOLD
TSRA WILL DEVELOP AS OUTFLOW BOUNDARY FROM CONVECTION OVER NRN/CNTRL
GA PUSHES SWD...WITH VCTS FOR DHN...ABY...TLH AND VLD TAF SITES
DURING THE LATE AFTN-EARLY EVENING. THERE IS THE POTENTIAL FOR A FEW
STRONG TS WITH GUSTY WINDS...TORRENTIAL DOWNPOURS AND SMALL HAIL.
THE CONVECTION SHOULD DIMINISH AFTER SUNSET. LOW CIGS WILL DEVELOP
ONCE AGAIN AFTER MIDNIGHT...WITH PATCHY FOG CREATING IFR-OCNL LIFR
VSBYS TOWARD MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  64 90 68 89/ 20 10 10 10
PANAMA CITY  68 86 68 84/ 10 10 20 10
DOTHAN       66 91 66 88/ 10 20 20 20
ALBANY       64 89 63 88/ 20 20 20 10
VALDOSTA     62 90 62 89/ 20 10 10 10
CROSS CITY   60 90 62 90/ 20 05 05 05

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

PUBLIC/MARINE...GOULD
LONG TERM...HICKS
AVIATION/FIRE...JAMSKI
Hazardous weather outlook, Apr 19, 5:13 AM EDT, 14 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
513 AM EDT WED APR 19 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-200912-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
513 AM EDT WED APR 19 2006

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY THROUGH TONIGHT.
SOME AREAS WILL SEE LOW CEILINGS AND PATCHY DENSE FOG EARLY THIS
MORNING WHICH WILL REDUCE VISIBILITIES TO LESS THAN HALF A MILE.
AFTER THE FOG DISSIPATES...EXPECT ANOTHER UNSEASONABLY WARM DAY FOR
THE LOCAL AREA WITH NEAR RECORD HIGH TEMPERATURES AROUND 90. A
BACK-DOOR FRONT WILL MOVE NORTHEAST OUT OF THE FORECAST AREA THIS
AFTERNOON AND EVENING AND SOME UPPER LEVEL ENERGY WILL HELP TO
GENERATE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. A FEW STORMS
MAY BE STRONG TO SEVERE AND THE STORM PREDICTION CENTER INDICATES A
SLIGHT RISK FOR SEVERE STORMS TODAY ACROSS SOUTHEAST ALABAMA...AND
SOUTHWEST AND SOUTH CENTRAL GEORGIA. THE MAIN THREAT WITH THE SEVERE
STORMS WILL BE DAMAGING WINDS AND HAIL. THERE IS ALSO A MODERATE
RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND PANHANDLE
COAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY
AS A COLD FRONT APPROACHES THE FORECAST AREA. THERE IS THE
POSSIBILITY FOR SOME STRONG THUNDERSTORMS ON THURSDAY. ANOTHER FRONT
WILL PASS THROUGH THE AREA LATE THIS WEEKEND...LEADING TO RAIN
CHANCES AROUND 30 PERCENT CHANCE FOR SATURDAY.

.SPOTTER CALL TO ACTION STATEMENT...
GENERAL SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ISOLATED
SEVERE STORMS ARE EXPECTED...SO SPOTTERS ARE ENCOURAGED TO SELF
ACTIVATE IF STRONG TO SEVERE STORMS DEVELOP IN THEIR AREA...OR ANY
WATCHES ARE ISSUED.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

WOOL/HICKS

In the hours before

Local storm report, Apr 19, 3:04 PM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
304 PM EDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     CAIRO                   30.88N 84.21W
04/18/2006                   GRADY              GA   EMERGENCY MNGR

            TREES DOWN ACROSS THE EASTERN PART OF THE COUNTY.

0550 PM     HAIL             1 E CAIRO               30.88N 84.19W
04/18/2006  M0.88 INCH       GRADY              GA   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED MAINLY IN THE EASTERN PORTION
            OF THE COUNTY.

&&

GODSEY
Special weather statement, Apr 19, 6:26 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
626 PM EDT WED APR 19 2006

GAZ125>127-192315-
DOUGHERTY-LEE-WORTH-
626 PM EDT WED APR 19 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY...LEE AND
WORTH COUNTIES...

* UNTIL 715 PM EDT

AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEESBURG...MOVING SOUTHEAST AT 25 MPH.

THIS STORM WILL BE NEAR...
  5 MILES NORTHEAST OF ALBANY BY 635 PM EDT.
  TURNER CITY BY 640 PM EDT.
  EAST DOUGHERTY BY 700 PM EDT.

PEOPLE IN EASTERN DOUGHERTY...SOUTHERN LEE AND WESTERN WORTH
COUNTIES...INCLUDING THE CITIES OF ALBANY AND TURNER CITY...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, Apr 19, 6:38 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
638 PM EDT WED APR 19 2006

GAZ124-192345-
TERRELL-
638 PM EDT WED APR 19 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TERRELL COUNTY IN
SOUTHWEST GEORGIA...

* UNTIL 745 PM EDT

AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DAWSON...MOVING SOUTHEAST AT 10 MPH.

THIS STORM WILL BE NEAR...
  DAWSON BY 650 PM EDT

PEOPLE IN TERRELL COUNTY...INCLUDING THE CITY OF DAWSON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

38-GODSEY
Special weather statement, Apr 19, 7:49 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
749 PM EDT WED APR 19 2006

GAZ127-200030-
WORTH-
749 PM EDT WED APR 19 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WORTH COUNTY IN
SOUTHWEST GEORGIA...

* UNTIL 830 PM EDT

AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF SYLVESTER...MOVING
SOUTHEAST AT 10 MPH.

THIS STORM WILL BE NEAR...
  SYLVESTER BY 815 PM EDT.
  POULAN BY 825 PM EDT.

PEOPLE IN WORTH COUNTY...INCLUDING THE CITIES OF SYLVESTER AND
POULAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:13 PM EDTSevere Thunderstorm WarningTAEDougherty35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.